Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/1447
PIRA download icon_1.1View/Download Full Text
Title: Design and stability analysis of fuzzy model-based nonlinear controller for nonlinear systems using genetic algorithm
Authors: Lam, HK
Leung, FHF 
Tam, PKS
Issue Date: Apr-2003
Source: IEEE transactions on systems, man, and cybernetics. Part B, Cybernetics, Apr. 2003, v. 33, no. 2, p. 250-257
Abstract: This paper presents the stability analysis of fuzzy model-based nonlinear control systems, and the design of nonlinear gains and feedback gains of the nonlinear controller using genetic algorithm (GA) with arithmetic crossover and nonuniform mutation. A stability condition will be derived based on Lyapunov's stability theory with a smaller number of Lyapunov conditions. The solution of the stability conditions are also determined using GA. An application example of stabilizing a cart-pole typed inverted pendulum system will be given to show the stabilizability of the nonlinear controller.
Keywords: Fuzzy plant model
Genetic algorithm (GA)
Nonlinear controller
Nonlinear systems
Stability
Publisher: Institute of Electrical and Electronics Engineers
Journal: IEEE transactions on systems, man, and cybernetics. Part B, Cybernetics 
ISSN: 1083-4419
DOI: 10.1109/TSMCB.2003.810440
Rights: © 2003 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
Fuzzy model-based nonlinear_03.pdf359.07 kBAdobe PDFView/Open
Open Access Information
Status open access
File Version Version of Record
Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page views

73
Last Week
1
Last month
Citations as of Jul 3, 2022

Downloads

276
Citations as of Jul 3, 2022

SCOPUSTM   
Citations

59
Last Week
0
Last month
1
Citations as of Jul 7, 2022

WEB OF SCIENCETM
Citations

52
Last Week
0
Last month
0
Citations as of Jul 7, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.